MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CV-45703-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the catheter presented dilation in its proximal portion, with resistance to flow." the catheter was replaced for a double lumen cvc in the left jugular vein, and the use of this catheter was successful without ny harm or injury to the patient.Additional information from the clinical team reported that that the patient died, unrelated to this incident.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided one photo for evaluation.The complaint of extension line stretched/ballooned was able to be confirmed by the photo as it revealed evidence of stretching/ballooning to the proximal line near the juncture hub.No evidence of a rupture of the extension line is observed in the photo.Based on the photo, the customer report is confirmed , however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: open slide clamp prior to infusion through lumen to reduce risk of damage to extension line from excessive pressure.Using catheters not indicated for pressure injection for such applications can result in inter-lumen crossover or rupture with potential for injury." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the catheter presented dilation in its proximal portion, with resistance to flow." the catheter was replaced for a double lumen cvc in the left jugular vein, and the use of this catheter was successful without ny harm or injury to the patient.Additional information from the clinical team reported that the patient died, unrelated to this incident.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21055367
Report Number3006425876-2025-00004
Device Sequence Number15440770
Product Code FOZ
UDI-Device Identifier10801902102499
UDI-Public(01)10801902102499(11)230301(17)250120(10)71F23B1951(21)
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Catalogue NumberCV-45703-E
Device Lot Number71F23B1951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown